after about 15 minutes of writing or typing the joints in the right side of my right hand (my writing hand) begin to really hurt and it becomes hard to write or really do anything. It's not the same as the normal cramp you will get in your hand from writing too much because this usually happens pretty quickly and it's only in the joints for about an hour and then I'll start getting cramps in that hand (down the pinky finger to the wrist). The doctor told me last year that I possibly have Rheumatoid arthritis, but further test have to be done.
I'm 18, a female, and going to uni in less than a month, and I don't know what to do to get this pain to stop. Any suggestions? I was looking into those gloves you can buy to ease the pain of arthritis in your hands, but I don't even know if it is arthritis, and I was kind of hoping for something that would actually fix the pain a bit better?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.